# SDR SWAA2022092046627

- Difficulty date: August 27, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 52,141 hours, 25,914 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 222CF
- Condition: Damaged
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 222CF HAS A RIPPED OUT INSERT NEAR THE AFT O/B CORNER. (MARKED) / [01] FLOOR PANEL 222CF WAS REPLACED ON FAULT TTG8Q00EEWN0;[02] FAULT WAS RESOLVED ON ANOTHER FAULT (TTG8Q00EEWN0)
